Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Recursive real numbers

Author: H. G. Rice
Journal: Proc. Amer. Math. Soc. 5 (1954), 784-791
MSC: Primary 02.0X
MathSciNet review: 0063328
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790
  • [2] Raphael M. Robinson, Arithmetical definability of field elements, J. Symbolic Logic 16 (1951), 125–126. MR 0042357
  • [3] P. C. Rosenbloom, An elementary constructive proof of the fundamental theorem of algebra, Amer. Math. Monthly 52 (1945), 562–570. MR 0014507
  • [4] Ernst Specker, Nicht konstruktiv beweisbare Sätze der Analysis, J. Symbolic Logic 14 (1949), 145–158 (German). MR 0031447
  • [5] A. M. Turing, On computable numbers, with an application to the Entscheidungsproblem, Proc. London Math. Soc. (2) vol. 42 (1936-37) pp. 230-265.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society